# SDR DL72W010827

- Difficulty date: May 23, 2001
- Submitted: June 5, 2001
- Operation: Air carrier
- Aircraft: N2816W
- Make and model: Boeing 727247
- Aircraft serial: 20872
- Aircraft time: 80,434 hours, 54,313 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 65404676
- Part serial: 935
- Condition: Failed
- Location: Nose Gear Well
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

NOSE GEAR FAILED TO EXTEND, ASSOCIATED HYDRAULIC SYSTEM QTY WENT TO ZERO.  FOUND NLG LOCK ACTUATOR BLOWN APART.  REPLACED SAME.
